# SDR HALA2011011800029

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 94,581 hours, 18,021 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Out Of Rig
- Location: Lt Owing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLIDE FOR WING EMERGENCY ESCAPE AUTO ARM/FIRE SWITCHES OUT OF RIG CAUSED SWITCHES TO GO TO FIRE WHEN DISABLED HANDLE, MOVED TO ARMED.  ADJUSTED SWITCHES IAW AMM 25-65-15 & FOUND LINKAGE LEVER STICKY CLEANED & CKD ADJUSTMENTS, OPS OK.
